# SDR F3LA2010032700374

- Difficulty date: March 15, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE N0014 AFT CABIN SHEAR WEB AT FRAME 69 AT AFT END OF BEAM =Y1292 HAS A CRACK.  R & R SHEAR WEB IAW EO A0-53EO-31434 AND SRM 51-72-11.
